Generalized Hyers-Ulam stability of derivations in proper Lie CQ*-algebras

Eskandani, G. Z. and Rassias, J. M. and Zarghami, R. (2011) Generalized Hyers-Ulam stability of derivations in proper Lie CQ*-algebras. Albanian J. Math., 5 (3). pp. 151-164.

[img]
Preview
Text
2011-14.pdf

Download (350kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/235

Actions (login required)

View Item View Item